miss

by Jane Higham
(Southport, England)

I have been using progesterone cream, Unique, natural and organic and from America for almost 4 weeks now. I had a radical hysterectomy 6 years ago because of heavy bleeding from fibroids. I am now 56 and am generally in very good health.

I started to use progesterone after using oestrogel for the past few years but was becoming concerned about feeling anxious for no reason, insomnia, fluid retention and a weird feeling that I was becoming incontinent (urine) sometimes, particularly during sex.

I feel a lot better and the above symptoms are decreasing but I am still having hot flashes, particularly in the early hours of the morning. Can you advise please? I am using a quarter to a half a teaspoon a day.

Thanks,
Jane

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...